Previous |  Up |  Next


[1] H. AMANN A. AMBROSETTI G. MANCINI: Elliptic equations with noninvertible Fredholm linear part and bounded nonlinearities. Math. Z. 158 (1978), 179-194. MR 0481498
[2] L. BERS F. JOHN M. SCHECHTER: Partial Differential Equations. Interscience, New York, 1964. MR 0163043
[3] D. G. de FIGUEIREDO, WEI-MING NI: Perturbations of second order linear elliptic problems by nonlinearities without Landesman-Lazer condition. Nonlinear Analysis, Vol. З, No. 5 (1979), 629-634. MR 0541873 | Zbl 0429.35035
[4] S. FUČÍK: Open problems in the solvability of nonlinear equations, Nichtlineare Funktionalanalysis und ihre Anwendungen. Oberwolfach, 1976.
[5] S. FUČÍK P. HESS: Nonlinear perturbations of linear operators having nullspace with strong unique continuation property. Nonlinear Analysis, Vol. 3, No. 5 (1979), 271-277. MR 0525977
[6] A. KUFNER O. JOHN S. FUČÍK: Function Spaces. Academia, Prague 1977. MR 0482102
Partner of
EuDML logo